# SDR JGVR20250711001

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N623QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0247
- Aircraft time: 5,809 hours, 3,804 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE LH & RH HORIZONTAL STABILIZER LOWER TRAILING EDGE SKINS BY MECHANICALLY BLENDING AREAS, PERFORMING NDT AND REPORTING FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED AREA PER NETJETS REQUEST FOR TECHNICAL SUPPORT REPORT.
